Algebraic & Geometric Topology

A trivial tail homology for non-$A$–adequate links

Christine Ruey Shan Lee

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a conjecture of Rozansky’s concerning his categorification of the tail of the colored Jones polynomial for an A –adequate link. We show that the tail homology groups he constructs are trivial for non- A –adequate links.

Article information

Source
Algebr. Geom. Topol., Volume 18, Number 3 (2018), 1481-1513.

Dates
Received: 6 January 2017
Revised: 20 September 2017
Accepted: 27 September 2017
First available in Project Euclid: 26 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.agt/1524708098

Digital Object Identifier
doi:10.2140/agt.2018.18.1481

Mathematical Reviews number (MathSciNet)
MR3784011

Zentralblatt MATH identifier
06866405

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45} 57M27: Invariants of knots and 3-manifolds

Keywords
categorification colored Khovanov homology Jones polynomial

Citation

Lee, Christine Ruey Shan. A trivial tail homology for non-$A$–adequate links. Algebr. Geom. Topol. 18 (2018), no. 3, 1481--1513. doi:10.2140/agt.2018.18.1481. https://projecteuclid.org/euclid.agt/1524708098


Export citation

References

  • C Armond, The head and tail conjecture for alternating knots, Algebr. Geom. Topol. 13 (2013) 2809–2826
  • C Armond, O T Dasbach, Rogers–Ramanujan type identities and the head and tail of the colored Jones polynomial, preprint (2011)
  • D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443–1499
  • B Cooper, V Krushkal, Categorification of the Jones–Wenzl projectors, Quantum Topol. 3 (2012) 139–180
  • F Costantino, Integrality of Kauffman brackets of trivalent graphs, Quantum Topol. 5 (2014) 143–184
  • O T Dasbach, X-S Lin, On the head and the tail of the colored Jones polynomial, Compos. Math. 142 (2006) 1332–1342
  • I Frenkel, M Khovanov, C Stroppel, A categorification of finite-dimensional irreducible representations of quantum $\mathfrak{sl}_2$ and their tensor products, Selecta Math. 12 (2006) 379–431
  • S Garoufalidis, T T Q Lê, Nahm sums, stability and the colored Jones polynomial, Res. Math. Sci. 2 (2015) art. id. 1
  • C R S Lee, Stability properties of the colored Jones polynomial, preprint (2014)
  • C R S Lee, R van der Veen, Slopes for pretzel knots, New York J. Math. 22 (2016) 1339–1364
  • W B R Lickorish, An introduction to knot theory, Graduate Texts in Mathematics 175, Springer (1997)
  • W B R Lickorish, M B Thistlethwaite, Some links with nontrivial polynomials and their crossing-numbers, Comment. Math. Helv. 63 (1988) 527–539
  • N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1–26
  • L Rozansky, An infinite torus braid yields a categorified Jones–Wenzl projector, Fund. Math. 225 (2014) 305–326
  • L Rozansky, Khovanov homology of a unicolored B-adequate link has a tail, Quantum Topol. 5 (2014) 541–579
  • H Wenzl, On sequences of projections, C. R. Math. Rep. Acad. Sci. Canada 9 (1987) 5–9
  • S Yamada, A topological invariant of spatial regular graphs, from “Knots 90” (A Kawauchi, editor), de Gruyter, Berlin (1992) 447–454